Patient :Hello. My friend had a sore tonsil and then took amoxicylin 500mg which had been prescribed to her on a previous occasion (still in date). She took one at 3pm and then one at 9pm with food yesterday. This morning she took another one with food and since then has been blacking out. In about 30 minute intervals she blacks out and feels as though she is about to faint, disorientated explains it as 'she doesnt know where she is', she then begins to shake and claims she is cold when she is quite warm. Together with the amoxicylin she has taken pandaol once and a cold flu drink once. Since this mornings amoxcyilin she hasnt taken anything else but is still having these outbursts of dizziness. Does she need to seek help? Will it pass? Any suggestions? Thanks heaps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.